Dirichlet motives via modular curves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 3, pp. 313-345.
@article{ASENS_1999_4_32_3_313_0,
     author = {Huber, Annette and Kings, Guido},
     title = {Dirichlet motives via modular curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {313--345},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {3},
     year = {1999},
     doi = {10.1016/s0012-9593(99)80016-0},
     zbl = {0929.14013},
     mrnumber = {2000b:11067},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(99)80016-0/}
}
TY  - JOUR
AU  - Huber, Annette
AU  - Kings, Guido
TI  - Dirichlet motives via modular curves
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1999
DA  - 1999///
SP  - 313
EP  - 345
VL  - Ser. 4, 32
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(99)80016-0/
UR  - https://zbmath.org/?q=an%3A0929.14013
UR  - https://www.ams.org/mathscinet-getitem?mr=2000b:11067
UR  - https://doi.org/10.1016/s0012-9593(99)80016-0
DO  - 10.1016/s0012-9593(99)80016-0
LA  - en
ID  - ASENS_1999_4_32_3_313_0
ER  - 
%0 Journal Article
%A Huber, Annette
%A Kings, Guido
%T Dirichlet motives via modular curves
%J Annales scientifiques de l'École Normale Supérieure
%D 1999
%P 313-345
%V Ser. 4, 32
%N 3
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(99)80016-0
%R 10.1016/s0012-9593(99)80016-0
%G en
%F ASENS_1999_4_32_3_313_0
Huber, Annette; Kings, Guido. Dirichlet motives via modular curves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 3, pp. 313-345. doi : 10.1016/s0012-9593(99)80016-0. http://www.numdam.org/articles/10.1016/s0012-9593(99)80016-0/

[Be1] A. A. Beilinson, Notes on absolute Hodge cohomology, in Applications of Algebraic K-theory to Algebraic Geometry and Number Theory, Proceedings of a Summer Research Conference held June 12-18, 1983, in Boulder, Colorado, Contemp. Math., vol. 55, Part I, AMS, Providence, pp. 35-68. | Zbl

[Be2] A. Beilinson, Higher regulators and values of L-functions, Jour. Soviet Math. 30, 1985, pp. 2036-2070. | Zbl

[Be3] A. Beilinson, Higher regulators of modular curves, Contemporary Math. Vol. 55, I (1986). | MR | Zbl

[BIK] S. Bloch and K. Kato, L-functions and Tamagawa Numbers of Motives, in P. Cartier et al. (eds.), in The Grothendieck Festschrift, Volume I, Birkhäuser 1990, pp. 333-400. | MR | Zbl

[Br] C. Brinkmann, Die Andersonextension und 1-Motive, Bonner Mathematische Schriften. 223. Bonn : Univ. Bonn, Math.-Naturwiss. Fak. (1991). | MR | Zbl

[De1] C. Deninger, Higher regulators and Hecke L-series of imaginary quadratic fields. II, Ann. Math., II. Ser. 132, No. 1, 131-158 (1990). | MR | Zbl

[De2] C. Deninger, Extensions of motives associated to symmetric powers of elliptic curves and to Hecke characters of imaginary quadratic fields, in : F. Catanese (ed.) : Proc. Arithmetic Geometry, Cortona, 1994, Cambridge University Press, 1997, pp. 99-137. | MR | Zbl

[Den-Sch] C. Deninger and A. J. Scholl, The Beilinson conjecture in : J. Coates, M.J. Taylor (eds.) : L-functions and Arithmetic. London Math. Soc. LNS 153 (1991). | MR | Zbl

[Es] H. Esnault, On the Loday Symbol in the Deligne-Beilinson Cohomology, K-Theory 3, 1989, pp. 1-28. | MR | Zbl

[Fr] E. Freitag, Hilbert modular forms, Springer (1990). | MR | Zbl

[Ha] G. Harder, Eisensteinkohomologie und die Konstruktion gemischter Motive, LNM 1562, Springer 1993. | MR | Zbl

[Hu1] A. Huber, Mixed Motives and their Realization in Derived Categories. Springer LNM 1604 (1995). | MR | Zbl

[Hu2] A. Huber, Mixed perverse sheaves on schemes over number fields, Comp. Math. 108, 1997, pp. 107-121. | MR | Zbl

[HuK] A. Huber and G. Kings, Degeneration of l-adic Eisenstein classes and of the elliptic polylog, Invent. Math. 135, 1999, pp. 545-594. | MR | Zbl

[HuW] A. Huber and J. Wildeshaus, Classical motivic polylogarithm according to Beilinson and Deligne, Doc. Math. J. DMV 3, 1998, pp. 27-133. | MR | Zbl

[J] U. Jannsen, Continuous étale cohomology, Math. Ann. 280, 1988, pp. 207-245. | MR | Zbl

[Ki1] G. Kings, Extensions of motives of modular forms, Math. Ann. 309, 1997, pp. 375-399. | MR | Zbl

[Ki2] G. Kings, Extensions of motives associated to K-theory elements for Hilbert modular forms, J. reine angew. Math. 503, 1998, pp. 109-128. | MR | Zbl

[Kk] B. Köck, Chow Motif and Higher Chow Theory of G/P, manuscripta mathematica 70 91, 363-372. | MR | Zbl

[Neu] J. Neukirch, The Beilinson Conjecture for algebraic number fields, in : M. Rapoport et al. : Beilinson's conjectures on special values of L-functions, Academic press 1988. | MR | Zbl

[Sch-Sch] N. Schappacher and A. J. Scholl, The boundary of the Eisenstein symbol, Math. Ann., 290, 1991, pp. 303-321. | MR | Zbl

[Sch] A. J. Scholl, Motives for modular forms, Invent. Math. 100, No. 2, 1990, pp. 419-430. | MR | Zbl

Cited by Sources: